Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: is vig-rx a bad drug?? i really need some info. thanks.


 flying higgh - Sat Jan 21, 2006 12:23 pm

hi to anyone who can give me some info..
im 18 years old... i am currently very dissapointed with my penis size, i get turned on too fast, cum too fast and at the same time am very embarrased because of my small penis.. i have seen a drug called vig-rx it looks pretty good saying it can increase penis size and stamina.. i would appreciate anythin you can tell me,cause i am really lacking here, i can only last for a minute even seconds..would this vig-rx drug affect baby making properties??
thank you so much if you can help.. its really appreciated because u don't feel comfortable with myself at the moment.. thanx.
 R. Zein, Pharm D - Mon Jan 23, 2006 9:36 am

User avatar Dear flying higgh

the company that makes this drug claims that Vig-RX promotes peripheral tissue vasodilation to improve arterial erectile function. It has a direct effect on the endothelial cell which enhances blood flow of both penile arteries and veins without any change in the systemic blood pressure. VigRX has the ability to relax and tonify the nervous system, which is necessary to deal fully with psychological stressors present.

however, the FDA does not regulate this type of drug, so i truly and kindly can not advise you to use it or not.

i recommend that you ask your doctor before you start taking any herbal marketed drug, since safety information is not clearly available or understood.

thank you , and i hope you feel better

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us